Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Honam Mathematical Journal
Journal Basic Information
Journal DOI :
The Honam Mathematical Society
Editor in Chief :
Myung Hyun Cho
Volume & Issues
Volume 29, Issue 4 - Dec 2007
Volume 29, Issue 3 - Sep 2007
Volume 29, Issue 2 - Jun 2007
Volume 29, Issue 1 - Mar 2007
Selecting the target year
APPLICATIONS OF SEMI-OPEN SETS
Bae, Ji-Hye ; Cho, So-Hui ; Jun, Young-Bae ; Kim, Chang-Su ;
Honam Mathematical Journal, volume 29, issue 3, 2007, Pages 307~326
DOI : 10.5831/HMJ.2007.29.3.307
The aim of this paper is to introduce and study topological properties of semi-limit points, semi-derived, semi-interior, semi-closure, semi-border, and semi-frontier of a set using the concept of semi-open set.
SOME MANIFOLDS WITH NONZERO EULER CHARACTERISTIC AS PL FIBRATORS
Im, Young-Ho ;
Honam Mathematical Journal, volume 29, issue 3, 2007, Pages 327~339
DOI : 10.5831/HMJ.2007.29.3.327
Approximate fibrations form a useful class of maps. By definition fibrators provide instant detection of maps in this class, and PL fibrators do the same in the PL category. We show that every closed s-hopfian t-aspherical manifold N with some algebraic conditions and X(N)
0 is a codimension-(2t + 2) PL fibrator.
A NOTE ON FLIP SYSTEMS
Lee, Sung-Seob ;
Honam Mathematical Journal, volume 29, issue 3, 2007, Pages 341~350
DOI : 10.5831/HMJ.2007.29.3.341
A dynamical system with a skew-commuting involution map is called a flip system. Every flip system on a subshift of finite type is represented by a pair of matrices, one of which is a permutation matrix. The transposition number of this permutation matrix is studied. We define an invariant, called the flip number, that measures the complexity of a flip system, and prove some results on it. More properties of flips on subshifts of finite type with symmetric adjacency matrices are investigated.
ON THE PRIME SPECTRUM OF A MODULE OVER A COMMUTATIVE NOETHERIAN RING
Ansari-Toroghy, H. ; Sarmazdeh-Ovlyaee, R. ;
Honam Mathematical Journal, volume 29, issue 3, 2007, Pages 351~366
DOI : 10.5831/HMJ.2007.29.3.351
Let R be a commutative ring and let M be an R-module. Let X = Spec(M) be the prime spectrum of M with Zariski topology. Our main purpose in this paper is to specify the topological dimensions of X, where X is a Noetherian topological space, and compare them with those of topological dimensions of
(M). Also we will give a characterization for the irreducibility of X and we obtain some related results.
EXPONENTIAL INEQUALITY AND ALMOST SURE CONVERGENCE FOR THE NEGATIVELY ASSOCIATED SEQUENCE
Han, Kwang-Hee ;
Honam Mathematical Journal, volume 29, issue 3, 2007, Pages 367~375
DOI : 10.5831/HMJ.2007.29.3.367
For bounded negatively associated random variables we derive almost sure convergence and specify the associated rate of convergence by establishing exponential inequality.
INTUITIONISTIC FUZZINESS OF IMPLICATIVE IDEALS IN BCK-ALGEBRAS
Jun, Young-Bae ; Park, Chul-Hwan ; Roh, Eun-Hwan ;
Honam Mathematical Journal, volume 29, issue 3, 2007, Pages 377~402
DOI : 10.5831/HMJ.2007.29.3.377
After the introduction of fuzzy sets by Zadeh, there have been a number of generalizations of this fundamental concept. The notion of intuitionistic fuzzy sets introduced by Aranassov is one among them. In this paper, we apply the concept of an intuitionistic fuzzy set to implicative ideals in BCK-algebras. The notion of an intuitionistic fuzzy implicative ideal of a BCK-algebra is introduced, and some related properties are investigated. An extension property for intuitionistic fuzzy implicative ideals is established. Characterizations of an intuitionistic fuzzy implicative ideal are given. Conditions for an intuitionistic fuzzy ideal to be an intuitionistic fuzzy implicative ideal are given. Using a collection of implicative ideals, intuitionistic fuzzy implicative ideals are established.
NORMED HILBERT ALGEBRAS
Ahn, Sun-Shin ; Lee, Kyoung-Ja ; So, Keum-Sook ;
Honam Mathematical Journal, volume 29, issue 3, 2007, Pages 403~413
DOI : 10.5831/HMJ.2007.29.3.403
In this paper, we introduce the notion of a norm in Hilbert algebras, and discuss some properties of Cauchy sequences.
EFFICIENT PARALLEL GAUSSIAN NORMAL BASES MULTIPLIERS OVER FINITE FIELDS
Kim, Young-Tae ;
Honam Mathematical Journal, volume 29, issue 3, 2007, Pages 415~425
DOI : 10.5831/HMJ.2007.29.3.415
The normal basis has the advantage that the result of squaring an element is simply the right cyclic shift of its coordinates in hardware implementation over finite fields. In particular, the optimal normal basis is the most efficient to hardware implementation over finite fields. In this paper, we propose an efficient parallel architecture which transforms the Gaussian normal basis multiplication in GF(
) into the type-I optimal normal basis multiplication in GF(
), which is based on the palindromic representation of polynomials.
SPANNING COLUMN RANK PRESERVERS OF INTEGER MATRICES
Kang, Kyung-Tae ; Song, Seok-Zun ;
Honam Mathematical Journal, volume 29, issue 3, 2007, Pages 427~443
DOI : 10.5831/HMJ.2007.29.3.427
The spanning column rank of an
integer matrix A is the minimum number of the columns of A that span its column space. We compare the spanning column rank with column rank of matrices over the ring of integers. We also characterize the linear operators that preserve the spanning column rank of integer matrices.
STRONG DEDUCTIVE SYSTEMS OF BL-ALGEBRAS
Jun, Young-Bae ; Park, Chul-Hwan ; Doh, Myung-Im ;
Honam Mathematical Journal, volume 29, issue 3, 2007, Pages 445~453
DOI : 10.5831/HMJ.2007.29.3.445
The notion of strong deductive system of a BL-algebra is introduced, and a characterization of a strong deductive system is given. A relation between a strong deductive system and a deductive system is given. It will be seen that every strong deductive system can be expressed as the union of special sets.
MIXED VECTOR F-IMPLICIT COMPLEMENTARITY PROBLEMS AND CORRESPONDING VECTOR VARIATIONAL INEQUALITY PROBLEMS
Lee, Byung-Soo ;
Honam Mathematical Journal, volume 29, issue 3, 2007, Pages 455~464
DOI : 10.5831/HMJ.2007.29.3.455
We consider existence theorems for a new class of mixed vector F-implicit complementarity problems and the corresponding mixed vector F-implicit variational inequality problems.
A NOTE ON COMPLICATED SUBTRACTION ALGEBRAS
Roh, Eun-Hwan ;
Honam Mathematical Journal, volume 29, issue 3, 2007, Pages 465~474
DOI : 10.5831/HMJ.2007.29.3.465
We provided characterizations of complicated in a subtraction algebra, and we showed that the complicated subtraction algebra is a ring.
TANGENT DIRECTION OF QUADRATIC RATIONAL Bézier CURVE
Ahn, Young-Joon ;
Honam Mathematical Journal, volume 29, issue 3, 2007, Pages 475~480
DOI : 10.5831/HMJ.2007.29.3.475
In this paper we find the point at which the rational B
zier curve has the given tangent direction. We also analyze the geometric properties of the point of quadratic rational B
AN APPLICATION OF TILINGS IN THE HYPERBOLIC PLANE
Park, Jong-Youll ;
Honam Mathematical Journal, volume 29, issue 3, 2007, Pages 481~493
DOI : 10.5831/HMJ.2007.29.3.481
We will construct several types of semi-regular tilings of a hyperbolic unit disk model by defining geometric features of the definition of distance in a hyperbolic plane, area of triangle, and isometry of inversions. We researched the method of regular tilings and semi-regular tilings of hyperbolic unit disk model and wrote an semi-regular tiling construction algorithm using Cabri2 program and Cinderella program. Lastly, We want to make a product related to traditional heritage cultural patterns using Photoshop, so we'll model the advertising photos of cites; Seoul, Gwangju.